# SDR PNSA070607

- Difficulty date: June 13, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 35,174 hours
- Engine: Garrtt TPE33111U
- Engine time: 6,225 hours, 6,299 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE ROLL PAST V THE LEFT ENGINE START SURGING.  THE SURGING CONTINUED AND INCREASED AS THE AIRPLANE BECAME AIR BORNE.  AT 400 FT PILOT ELECTED TO SHUTDOWN ENGINE TO GAIN MORE PERFORMANCE AND STOP THE SURGING.  PILOT DECLARED EMERGENCY RAN ALL APPROPRIATE CHECK LISTS LANDED WITHOUT FURTHER INCIDENT SINGLE ENGINE.
